MathSciNet Relay Station
MathSciNet bibliographic data
MR1033962 (91d:46081) 46L37 (46L10 46L35)
Tsui, Sze-Kai Index of faithful normal conditional expectations. Proc. Amer. Math. Soc. 111 (1991), no. 1, 111–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement